2013/01/22

DANCE QUEENS Dance Awards - Update 7


DANCE QUEENS Dance Awards - Update 7 (130122)

This is an update on the 2012 DANCE QUEENS Dance Awards (The Cutie). Please see here for additional and previously announced details.

VOTING

Voting is underway and ends at 9 AM Friday, January 25. Please see here to vote. There is one more hosted performance for candidates.

INFORMATION FOR CANDIDATES

If you have been selected in any category for the voting, I hope you will choose to attend the Awards Ceremony. The most recent schedule for the event is below, so you have an approximate idea for when your Award Category results will be announced.

Special seating has been arranged for nominees. When you arrive at the landing point, please enter the lobby and go left. There is a sign directing you to the seats for Nominees.


The seating for Nominees is near the podiums. Please choose any seat that you want.

In the theater there are two podiums. The one nearer to the nominees and the audience is for the Master of Ceremonies, Naiki Muliaina. There is a second podium that is further from the nominees and audience and that is where the Award Announcers will be. 

When the results for your category are announced, if you are the winner, here is what will happen:

  1. You will be surprised and the audience will cheer :-)
  2. Spotlights will shine on you.
  3. I will send to you the Cutie statue, which you can wear. It goes to your right hand.
  4. You can go to the Announcers podium if you want, or stay at your seat.
  5. You can give a speech and say what you want, if you choose, in chat (shout) or voice. This is your moment to shine, but unlike RL where you get 15 minutes of fame, in SL you get about one minute. There are 48 awards to give and the program is long, so please help keep us on schedule. Naiki will boot you off the stage if your speech is too long. I have given him a pair of my Nottoo's Famous 2005 Color-Changing Shoes just for this purpose.
  6. After the ceremonies you can take pictures in the photographer's studio in the lobby (described below).
  7. After the ceremonies (maybe the next day) I will send you a large-sized trophy that you can place where you want if you so choose.
If you cannot be present, I will send you the hand-sized trophy and the large trophy the following day.

INFORMATION FOR AUDIENCE MEMBERS

I expect a large crowd for the Awards Ceremony. Since this is a DANCE QUEENS event and there are over 500 members of the Group, I want to maximize seating for members. Please DO NOT invite non-members of the Group so there is as much room as possible for members.

Lag in the audience area is likely to be a problem. Wear something formal, but please, please, please keep your script level low (below 100). You can use the Avatar Script Meter at Dance Central to check your scripts beforehand. 

I suggest that you arrive early to be assured of getting on the sim. The landing point will be sent by DANCE QUEENS notice and group IM on Sunday at 5:30 am. The event starts at 6 am. Once you arrive at the landing point, you can enter the lobby of the theater. Please stay in the lobby until the announcement to go to your seats is given at 5:55 am. While in the lobby you can chat with your friends and other dancers, you can take photographs at the photo studio, and you can review the Program for the event. Summer Nachtigal will be present to give you a Program if you didn't get one that I will send out the day before. She will also help you with using the photography studio if you need it.

There is a limited amount of special seating in the balcony section of the theater. Some of it is reserved for Florine Writer and Pia Klaar who are videoing the event, but the rest is available for special parties. If you want to have a group of 2 to 8 together in the balcony seats, please let me know. These will be available on a first come, first served basis. 

Chat, voice and streaming will be used in the ceremony. Since DANCE QUEENS members speak many different languages, winners may speak in the language they choose. Please be respectful that not all the comments and speeches will be in your language. With voice, please be sure that your microphone is off, so only the announcers and winners can be heard.

SCHEDULE

Here is the current draft schedule:

===

2012 DANCE QUEENS Dance Awards
The Cutie

Sunday, 27 January, 2013
6 am

5:30 am - The Cutie Awards Theater Lobby is open but no seating until 5:55 am

6:00 am - OPENING - OPENING NUMBER - *Special Dance Group (Diddy Hyun) - 5 min
Welcome by Nottoo Wise
Introduction of the Master of Ceremonies Naiki Muliaina

6:05 am - SET DESIGN - *Mily Sandalwood - 7 min
Best set design for a Burlesque Show (one song)
Best set design for a Production Show (multiple songs)


6:12 am - COSTUMES - *Ramona Criss - 10 min
Best costumes for a Production Show
Best costumes in a Burlesque Show
Best costumes for a dance video


6:22 am - CHOREOGRAPHY - *Misse Tigerpaw - 10 min
Best choreography to a specific song
Best choreography to a specific tempo (speed)
Best choreography in a video


6:32 am - ENTERTAINMENT - *Shadows Silhouette Dancers (Shadow Tarber) - 4 min

6:36 am - DANCE ANIMATIONS BY STYLE (animation created in 2012) - *Iliandra Allen - 13 min
Best dance - Couples dancing
Best dance - Celebrity dancing
Best dance - HipHop
Best dance - Historical and Traditional


6:49 am - DANCE PUBLICITY - *Aquilegia Gossipgirl - 13 min
Best poster/graphic about SL dancing
Best magazine or newspaper article about SL dancing
Best blog post about SL dancing
Best dance photo


=== 62 min

7:02 am - INTERMISSION 1 - 5 minutes

=== 67 min

7:07 am - DANCE SHOW 3 - *DAZZLERS (Pyper Dollinger) - 4 min

7:11 am - DANCE SHOWS - *Bernard Herzog - 10 min
Best Sound Mixing
Best Titles
Best Director


7:21 am - CHOREOGRAPHY - *Emelia Sinatra - 10 minutes
Best choreography in a show
Best choreography with emoting
Best non-dance choreography (use of animated poses)


7:31 am - DANCE CLUBS/THEATERS - *VikkiLynn Caproni - 13 minutes
Best Dance Club in SL
Best Dance Ball in a Dance Club in SL
Best Burlesque Theater in SL
Best Show Theater in SL


7:44 am - DANCE SHOW 4 - *Unity Productions (Pet Karu) - 4 minutes

7:48 am - DANCE ANIMATIONS BY STYLE (animation created in 2012) - *Montana Ballard - 13 minutes
Best dance - House and Jazz-AA
Best dance - Latin
Best dance - Novelty/Fad
Best dance - Performance


8:01 am - DANCERS - *Jariah Yuhara - 13 min
Best Burlesque Dancer
Best HipHop Dancer
Best Ballet Dancer
Best Couples Dancers


=== 134 min

8:14 am - INTERMISSION 2 - 5 minutes

=== 139 min

8:19 am - DANCE SHOW 5 - *Spirit Dance Company (Caryl Meredith) - 4 minutes

8:23 am - DANCE EQUIPMENT - *Xanthia Lisle - 7 minutes
Best dance equipment (introduced or modified in 2012)
DANCE GROUPS
Best New Dance Group (Formed in 2012)


8:30 am - DANCERS - *Derrick Stewart - 10 minutes
Best Latin Dancer
Best Historical/Traditional Dancer


8:40 am - DANCE SHOWS - *Medora Chevalier - 7 minutes
Best Script
Best Musical Selection


8:47 am - DANCE SHOW 6 - *Virtual Burlesque (Slappy Doobie) - 4 min

8:51 am - DANCE ANIMATIONS BY STYLE (animation created in 2012) - *Chryblnd Scribe - 10 min
Best dance - Punk and Rave-Trance
Best dance - SL Unique (Air/Mermaid)
Best dance - Swing


9:01 am - FINAL AWARDS
Best dance overall - *Dubhna Rhiadra - 4 min
Best dance video - *Emyly Beaumont - 4 min
Dance Group of the Year - *Lat Lovenkraft (Yummy) - 4 min
SL Show of the Year - *Taralyn Gravois - 4 min
SL Dancer of the Year - *Racheal Young - 4 min


9:21 am - CLOSING DANCE - *The Pink Lady Dancers (Zhaza Zerbino) - 4 min

==== 205 minutes


INFORMATION FOR ANNOUNCERS

I will be contacting the Awards Announcers on Friday and Saturday. At that time I will give you details on the specific awards being announced by you, the candidates for each award, the podium you will use and the poses and menu that you can use with the podium, and a special landmark for you to use to make your announcements. You will be able to practice if you so choose.

INFORMATION FOR PERFORMING GROUPS

Seven groups will perform during the ceremonies. The theater will be in place by early Friday and you may practice your shows on Friday and Saturday. We need to arrange the rezzing particularly if you want your stage set up beforehand. Also please send your music to Riddle.

PROGRAM

On Saturday you will receive a copy of the Program which will give you all the details of this gala event.

PARTIES

None are set as of now. If you want to host one for after the ceremony, let me know.

xxx
Nottoo

1 comment:

  1. Really nice post!!! nice information shared here. thanks for this great and beautiful post... keep your good work.......
    ballet classes in orange county

    ReplyDelete